# SDR FDEA201510213298

- Difficulty date: October 21, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 347179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 377, BETWEEN LBL 19 & LBL 36, FLOORBEAM HAS CORROSION.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-10-02.  EVALUATED NO LIMITS FOR CORROSION REMOVAL ON PREVIOUS REPAIR.  FABRICATED REPAIR ANGLE & INSTALLED ANGLE IAW EA F-5310-TO320962-P 1.
